# SDR DXTA2025042903264

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N189QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70195
- Aircraft time: 520 hours, 198 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

SLAT CONTROL (LEADING EDGE DEVICES): AFTER TAKEOFF, WHILE RETRACTING FLAPS, CB TRIP CYAN CAS MESSAGE ILLUMINATED.   THE CB SFECU 2 DC SLAT, CB IS TRIPPED. CORRECTIVE ACTION: PERFORMED DOWNLOAD OF LAST 3 LEGS FAULT MESSAGES AND SFECU 2 NVM HISTORY DOWNLOAD. CB SFECU 2 DC SLAT IS IN THE OPEN POSITION. COMPLETED SFP FOR CIRCUIT BREAKER TRIP MESSAGE CODE: 247OBS001, RESET THE SFECU BREAKER THAT WAS SHOWING TRIPPED. COMPLETED THE SFECU FAULT CLEARING PROCEDURE AND COMPLETED THE OPERATIONAL CHECK WITH SATISFACTORY RESULTS REF. GL7500 AMM 27-51-00. VISUALLY INSPECTED FLAP SFECU 1&2 WITH NO DEFECTS NOTED, COMPLETED ADDITIONAL OPS CHECK WITH NO FAULTS, PER MCC OK TO SIGN OFF.
